DSpace
 

KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11590

Title: Convex Regularization Method for Solving Cauchy Problem of the Helmholtz Equation
Authors: Barnes, Benedict
Osei-Frimpong, E.
Ackora-Prah, Joseph
Amponsah, S. K.
Keywords: Convex Regularization Method
ill-posed Helmholtz equation with Cauchy data
Stable solution
Issue Date: 2016
Publisher: Mathematical Theory and Modeling
Citation: Mathematical Theory and Modeling, Vol.6, No.11, 2016
Abstract: n this paper, we introduce the Convex Regularization Method (CRM) for regularizing the (instability) solution of the Helmholtz equation with Cauchy data. The CRM makes it possible for the solution of Helmholtz equation to depend continuously on the small perturbations in the Cauchy data. In addition, the numerical computation of the reg- ularized Helmholtz equation with Cauchy data is stable, accurate and gives high rate of convergence of solution in Hilbert space. Undoubtedly, the error estimated analysis associated with CRM is minimal.
Description: An article published in Mathematical Theory and Modeling, Vol.6, No.11, 2016
URI: http://hdl.handle.net/123456789/11590
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
convex reg.pdf457.63 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback